# SDR YENA2025012200094

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 74,315 hours, 26,722 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#743, JFK-AUA. 'DIRTY SOCK SMELL REPORTED BY FLIGHT ATTENDANT FROM MID TO AFT CABIN ( APU BLEED AIR SUPPLY SYSTEM ); REF LP # 4219340, ITEM 2 OR WO # 1387703 TSI . THIS CLEARS THIS MDDR. MDDR CLEARED. MX-4 UPDATED. PLACARD RMVD. MCC NOTIFIED.'
